RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Semenova, Elena G

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:37
Abstract pages:588
Full texts:95
References:41
E-mail:

http://www.mathnet.ru/eng/person106373
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. Aleksandr O. Smirnov, Sergei G. Matveenko, Sergei K. Semenov, Elena G. Semenova, “Three-Phase Freak Waves”, SIGMA, 11 (2015), 032, 14 pp.  mathnet  mathscinet  isi  scopus
2014
2. V. G. Farafonov, N. V. Voshchinnikov, E. G. Semenova, “Some relations between the spheroidal and spherical wave functions”, Zap. Nauchn. Sem. POMI, 426 (2014),  203–217  mathnet  mathscinet; J. Math. Sci. (N. Y.), 214:3 (2016), 382–391  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020